Statistics in conjugacy classes in free groups

George Kenison, Richard Sharp*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)
269 Downloads (Pure)


In this paper, we establish statistical results for a convex co-compact action of a free group on a CAT((Formula presented.)) space where we restrict to a non-trivial conjugacy class in the group. In particular, we obtain a central limit theorem where the variance is twice the variance that appears when we do not make this restriction.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalGeometriae Dedicata
Early online date9 Feb 2018
Publication statusE-pub ahead of print - 9 Feb 2018


  • Central limit theorem
  • Conjugacy class
  • Convex co-compact
  • Free group
  • Generating functions
  • Measure of maximal entropy
  • Subshift of finite type
  • Thermodynamic formalism
  • Transfer operators


Dive into the research topics of 'Statistics in conjugacy classes in free groups'. Together they form a unique fingerprint.

Cite this